It will cost you just $19.95 for a one month membership. This is a one time fee. After you pay, you can ask questions during that month as often as you like. To see a sample question and Dr Lilian's response, click here.
Dr. Lilian is the online vet who will personally answer all of your questions.
You can pay by credit card or the paypal system. All payments are made in US dollars. Click on the payment option of your choice below to continue to payment.
PLEASE NOTE: If your pet is seriously ill or has an immediate health concern, seek treatment from your local veterinarian IMMEDIATELY. This service is only for non-emergency pet related health care issues.
In order to proceed, you must agree to the terms and conditions of this service.
- Click here to pay by Paypal
- Buy from 2CheckOut
2Checkout.com, Inc. is an authorized retailer of goods and services provided by Ask-The-Vet
Note to users: I have been notified that certain users have problem accessing the ask the question form after payment. If, after payment, you aren't automatically taken to the page where you may submit your question, please contact me via the contact me link with your question.
Thank you for your quick responce to my question and the detail of the answer. I will take my pet to the Vet. because of what you said.
- L. Devan, Ca. USA
Vet question of the day
Puppy lethargic and has diarrhea after vaccination
Just a quick question, my beagle puppy got a distemper shot today and then tonight began to act very lethargic and had diarrhea. Are these side effects of the shot, and is the area around the shot very sensitive? I ask this because my wife tried to lift the puppy and it began to yelp and seemed to be favoring its left front leg........strange, because the shot was given to her in her shoulder area. Any info would be greatly appreciated. - Click here to read the answer
More pet health questions